About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 606457, 17 pages
http://dx.doi.org/10.1155/2012/606457
Research Article

Stable Zero Lagrange Duality for DC Conic Programming

College of Mathematics and Statistics, Jishou University, Jishou 416000, China

Received 5 September 2012; Accepted 25 October 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 D. H. Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the problems of minimizing a DC function under a cone-convex constraint and a set constraint. By using the infimal convolution of the conjugate functions, we present a new constraint qualification which completely characterizes the Farkas-type lemma and the stable zero Lagrange duality gap property for DC conical programming problems in locally convex spaces.